# SDR RRXA98180

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- System (JASC): 2121 · Air Distribution Fan
- Part: Bracket
- Part number: 5614739
- Condition: Corroded
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND FAN ATTACHMENT MOUNT BRACKET CORRODED IN VARIOUS AREAS, REPLACEMENT PART NOT AVAILABLE.  REMOVED BRACKET, TREATED AREA IAW DC-8 SRM 51-1-8.  CLEANED BRACKET BY GLASS BEADED AREAS TO REMOVE CORROSION.  USED FAA TIMCO DER ENGINEERING SKETCH REO-04501 FOR MATERIAL SPECIFICATIONS.
